free-downloads CSE Video

DDx

Discussion in 'Spot Diagnosis' started by J.P.C. Peper, May 9, 2012.

  1. J.P.C. Peper

    J.P.C. Peper Bronze Member

    Joined:
    Apr 8, 2012
    Messages:
    875
    Likes Received:
    60
    Trophy Points:
    1,245
    Gender:
    Male
    Occupation:
    Medical student (since 2009)
    Country:
    Netherlands

    What's your diagnosis?

    I'll post the correct answer in a couple of days.

    DDx.jpg
     

    Add Reply

  2. Thanterz

    Thanterz Famous Member

    Joined:
    Mar 11, 2012
    Messages:
    67
    Likes Received:
    3
    Trophy Points:
    305
    Occupation:
    Medical Student
    Country:
    Greece
    Gingiva enlargement, propably due to leuchaimia or phenytoin.
     


  3. Gospodin Seki

    Gospodin Seki Moderator Staff Member

    Joined:
    Jan 3, 2012
    Messages:
    1,047
    Likes Received:
    288
    Trophy Points:
    3,050
    Gender:
    Male
    Occupation:
    Student of Belgrade Medical School
    Country:
    Serbia
    Gingivial hyperplasia (phenytoin or leukemia)
     

    Last edited: May 9, 2012

  4. Rocket Queen

    Rocket Queen Super Moderator

    Joined:
    Mar 29, 2011
    Messages:
    1,104
    Likes Received:
    53
    Trophy Points:
    4,345
    Country:
    Serbia
    Gingival hyperplasia
     


  5. madhubhashini

    madhubhashini Famous Member

    Joined:
    May 1, 2012
    Messages:
    187
    Likes Received:
    0
    Trophy Points:
    390
    Country:
    Sri Lanka
    gingival hypertrophy may be due to phenytoin
     


  6. anany

    anany Famous Member

    Joined:
    Dec 8, 2011
    Messages:
    63
    Likes Received:
    2
    Trophy Points:
    295
    Country:
    Oman
    gingival hypertrophy may be due to phenytoin
     


  7. J.P.C. Peper

    J.P.C. Peper Bronze Member

    Joined:
    Apr 8, 2012
    Messages:
    875
    Likes Received:
    60
    Trophy Points:
    1,245
    Gender:
    Male
    Occupation:
    Medical student (since 2009)
    Country:
    Netherlands
    Correct answer:

    Gingival hypertrophy, which is a sign of infiltration in AML but can (indeed) also be a side effect of phenytoin.
     


Share This Page